# SDR DHL2001715010

- Difficulty date: August 10, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELOW RIGHT CORNER OF MAIN CARGO DOOR (APPROX 3 FEET) A 4 INCH BY 1/4 GASH IN SKIN APPROX 1/4 DEEP. AREA IS ALSO DENTED, ALSO 2 AREAS ADJACENT TO GASH ARE DOWN TO BARE METAL. CUTOUT DAMAGED AREA. FABRICATED DOUBLER REPAIR & FILLER. REPAIR MADE TO DAMAGED SKIN AT STA 600 AND STR 26L PER BOEING MESSAGE DHLR0108010.
